# SDR CALA2023031700792

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737-900ER
- Aircraft serial: 32836
- Aircraft time: 30,580 hours, 10,992 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: NA
- Condition: Unknown
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS WOULDN/T MOVE WHEN SELECTED. RAN NON-NORMAL  AND LED/S EXT ENDED W/FL AP ASYMETRY. BITE CHECKED FSEU FOUND MAINTENANCE MSG 27-53279L AND 27-51417 BITE CHECKED FSEU FOUND MAINTENANCE MSG 27-53279L AND 27-51417 LOWERED FLAP BY ALTERNATE PROCEDURE IMAGE UPDATE FLAGING CONNECTOR D728B PIN A10,A11, AND A12 .FOUND CB AT P6-2 FLAGING CONNECTOR D728B PIN A10,A11, AND A12 .FOUND CB AT P6-2 A12 POPED TRIED TO RESET POPED AGAIN. A12 POPED TRIED TO RESET POPED AGAIN. C/B A12. NO FIX. PERFORMED FIM 27-51 TASK 811.  AND ISOLATED FLAP CONTROL LEVER UNABLE TO PERFORM FIM 21-51 TASK 822 FOR MM MSG 27-53279 DUE TO FOUND SHORT TO GROUND BETWEEN CONNECTORS D11818 PIN 6 AND D11816 SENSOR. C/B A12 STILL POPS OPEN. ALSO ISOLATED FSEU UNIT, FLAP C/B A12 NEEDS TO BE CLOSED. PIN 2. FOUND DAMAGED WIRE 2009R-20 AT APROX 22 INCHES INBD FROM INDICATOR GAUGE, AND LH FLAP POSITION TRANSMITER. C/B A12 STILL CONNECTOR D11816 PIN 2 TO D40024P PIN 11. REF: WDM 27-53-21, SSM POPS OPEN. SLAVED IN NEW FSEU UNIT NO HELP. REMOVED AND REPLACED 27-53-21, SSM 27-52-11. REPAIRED WIRE 2009R-20 REF SWPM 20-10-13. PERFORMED OPERATIONAL CHECK OF THE FLAP SYSTEM REF 27-81-00 OPS CHECK GOOD
